# SDR 2006FA0001118

- Difficulty date: November 16, 2006
- Submitted: November 27, 2006
- Operation: General aviation
- Engine: Garrtt ATF36
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE DURING MAINTENANCE GROUND RUN ON 10/2/2006, PERFORMED TO DETERMINE THE CAUSE OF FLUCTUATING OIL PRESSURE.  PROBABLE CAUSE OF FIRE FOUND TO BE MISSING ROLL PIN FROM ATOMIZER, FUEL, INTEGRAL FLOW DIVIDER. MISSING PIN PERMITTED ATOMIZER SHROUD TO MOVE, DEFLECTING FUEL FLOW AWAY FROM COMBUSTION CHAMBER UPSTREAM IN THE ATOMIZER.  HOT GASSES FROM COMBUSTION CHAMBER WERE PERMITTED TO FLOW INTO THE CAVITY BETWEEN ATOMIZER AND ATOMIZER SHROUD CAUSING FUEL TO IGNITE IN THE ATOMIZER.  FIRE BURNED THROUGH FUEL ATOMIZER PILOT DIAMETER AND THROUGH THE COMBUSTOR CASE.  MISSING ROLL PIN LOCATION IN THE ENGINE ASSY IS FULLY CAPTURED BY FUEL ATOMIZER SLEEVE PN 3002830-1. NO EVIDENCE OF THE MISSING WAS FOUND DURING DI
